# SDR YENA200624

- Difficulty date: March 9, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N531JB
- Make and model: Airbus A320-232
- Aircraft serial: 1650
- Aircraft time: 17,567 hours, 6,530 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472172220390
- Condition: Corroded
- Location: Fr67/Fr68y1292
- Part time: 17,567 hours, 6,530 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C4 CHECK, CORROSION ON FLOORBEAM LOCATED PAX CABIN BETWEEN FR 67 AND FR 68 RT Y1292.  FLOORBEAM WAS REPLACED LOCATED AT FR 67 TO FR 68 RT Y1292 IAW SRM A-320.
